# SDR SWIA202405130012

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 36,418 hours, 23,372 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT WARNING MESSAGE FOR ABOUT 5 SEC. THEN CHANGED TO A R BLEED DUCT CAUTION MESSAGE. RAN THE QRH NO CHANGE. COULD NOT PRESSURIZE. (FLIGHT 4777 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
